• ◦◦•• Free Shipping for orders above RM200 ••◦◦
icon-search
icon-search
  • Pabron Cough Syrup Kids - 120ml.png
  • Pabron kids.png

Pabron Chesty Cough Syrup for Kids with 100mg/5ml Carbocisteine - 120ml

RM 10.50
- +
icon-cart Add to Cart
Home

Non-Drowsy, Loosens & Clears Phlegm, Relieves Cough, Alcohol-Free & Sugar-Free, Pleasant Blackcurrant Flavour.

  • Children above 5 years old: Take 5mL three times a day
    Children 2-5 years old: Take 2.5mL three times a day
  • Ingredients: Carbocisteine, Methyl Hdroxybenzoate as Preservative
Your cart is currently empty.
Continue shopping